Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have hypo thyroid. Got body pain after taking homeopathy medication. Taking Levothyroxin. Proper treatment?

good Morning Dr. my name is Fayis i have hypo Thyroid since more than 3 year.befor my tyoride leave has 15 that time. i was using homepoathy until last yearr. i feel better. when i stop medicin after 6 mont i feel body pain, i feeel tired i fell.. joint sking is drying.and last mont i chek mu blood . i has bvad news.. my thyroid leavel is 26..Dr said use medicin 100g Levothyroxin. almost one month still using this medicin .i am workin qatar. now i am planing to go my State for short leave for checkup more comfort. Dr please tell where is good Hospital for this treatment in kerala? i was athletic body.. no i am not interest to any game even my work. pleae give me good advice Dr. thanks
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your TSH levels of 26 are high and indicate a severe under active thyroid.
Treatment with levothyroxine aims to return your levels of thyroid hormones to normal.
Once the medicine is started  You are monitored regularly and your dose will be adjusted in steps of 25 to 50mcg every three to four weeks according to your response. The usual maintenance dose is 75 to 150mcg once a day,or even more.

Your symptoms will begin to improve as the hormone levels in your bloodstream return to normal.You should expect a gradual improvement, feeling back to normal about four to six months after starting levothyroxine treatment. Once your thyroid hormone levels are back to normal, you may start to feel better fairly quickly, but this varies from person to person.

 The length of time this takes will depend on how severe your underactive thyroid was when you were diagnosed and on the dose you start on. 
Till you become allright ,you are monitored regularly every 4 to 6 weeks,for at least initially 6 months.
So don't loose any hope and continue your treatment and regular estimation of TSH levels and a regular visit to your doctor.
Answered: Thu, 14 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor